MAUDE Adverse Event Report: COOPERSURGICAL, INC. WALLACH ULTRA FREEZE; GENERAL CRYOSURGICAL SYSTEM, CRYOGEN GAS, MECHANICAL

COOPERSURGICAL, INC. WALLACH ULTRA FREEZE; GENERAL CRYOSURGICAL SYSTEM, CRYOGEN GAS, MECHANICAL
Model Number 900076
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/14/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Distribution history: the complaint unit was manufactured at csi on 27/sep/2018 and sold on 18/dec/2018.Manufacturing record review: dhr was reviewed, and no non-conformities related to the complaint condition were noted.Incoming inspection review the incoming inspection review is not applicable for this product.Service history record: the unit was, previously, returned on 16/jul/2020 for a broken needle tip; this was attributed to end user mishandling.Historical complaint review: a review of the 2-year complaint history showed similar reported complaint conditions attributed to end user mishandling.Product receipt: the complaint unit was returned on 19/jun/2023 visual evaluation: visual examination of the complaint unit revealed physical damage: the trigger lever was disconnected from the unit and the needle was broken.Functional evaluation: complaint unit was evaluated and found not to function properly due to the damaged components.The condition indicates that unit suffered some form of impact damage.Root cause: while no definitive root cause could be reliably determined, this issue may have been due to end user mishandling.The aperture kit was replaced.The unit function was verified, and it was returned to the customer.Coopersurgical will continue to trend this complaint condition.
 
Event or Problem Description
It was reported that the handle to release was broken.No adverse event reported.No additional information available.900076 ultra freeze 2023-06-0000400.

Brand Name
WALLACH ULTRA FREEZE
Common Device Name
GENERAL CRYOSURGICAL SYSTEM, CRYOGEN GAS, MECHANICAL
Manufacturer (Section D)
COOPERSURGICAL, INC.
95 corporate drive
trumbull CT 06611
Manufacturer (Section G)
COOPERSURGICAL, INC.
75 corporate drive
trumbull
VA 06611
Manufacturer Contact
michael marone
50 corporate drive
trumbull, VA 06611
4752651582
MDR Report Key17299003
Report Number1216677-2023-00101
Device Sequence Number3874841
Product Code GEH
UDI-Device Identifier00888937010961
UDI-Public(01)00888937010961
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K935010
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/11/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number900076
Device Catalogue Number900076
Device Lot Number2018090011
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/19/2023
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/19/2023
Initial Report FDA Received Date07/11/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/27/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown